Jump to content
CrazyBoards.org

Day 3 of Lexapro and I'm asleep?!


Recommended Posts

Just looking for experience with this stuff here.

I started Lexapro a few days ago and I am dead friggin tired. Like I'll nod off over a magazine and wake up 3 hours later. I'm dizzy enough that I'm grounded (like a little kid) without my hubby's help. I know you gotta wait, but next week I've got to get my life back!!

Any clue why this seemingly sweet little pill would do this? I was just fiiiiine starting Wellbutrin.

Thanks a ton for insight ;)

And for the record--not really depressed about it all.

Link to comment
Share on other sites

I have found that I sleep through the first four - seven days when starting a new med. It's normal and should go away eventually.

Link to comment
Share on other sites

I just had my second day of Lexapro, and I'm having barely any side effects from it at all. Only the slightest numbness. But what it'll do at higher dosages, is yet to be seen. I'm also weaning off Celexa at the same time, and on Anafranil.

Link to comment
Share on other sites

I hear ya, FS. Especially when you can't just say to people "Oh, sorry I can't come to your party today, I have side effects from anti depressants. My friends must think I hold the world record for contracting vague cases of "food poisoning" Or maybe they think I just don't like them and will abandon me eventually... That's good for depression.

Glad Lexapro hasn't done this to you and hope it works out for you!

Link to comment
Share on other sites

I've opted to be honest with my the people in my life if I feel bad because of side-effects and that sort of thing. If they're not going to be my friend because I have mental health problems, they can fuck off. Makes things a lot easier. I'm fortunate that most of the people in my life don't dismiss how I feel.

Don't give up. Most side-effects actually go away in a few months, and meds are actually an afterthought for a lot of the people who take them.

Link to comment
Share on other sites

So far, the Lexapro doesn't seem to be helping, but I'm only on 10mg, 20mg of Celexa (the shrink said I can lower it to 10mg in about three weeks, since I'm going off it to be on the Lexapro), and 25mg of Anafranil. I wish I could increase the dose sooner, because I've got a life to live, and I want to know if this drug will help, or do I need to try yet another one?

Link to comment
Share on other sites

So far, the Lexapro doesn't seem to be helping, but I'm only on 10mg, 20mg of Celexa (the shrink said I can lower it to 10mg in about three weeks, since I'm going off it to be on the Lexapro), and 25mg of Anafranil. I wish I could increase the dose sooner, because I've got a life to live, and I want to know if this drug will help, or do I need to try yet another one?

What does your doctor say?

Link to comment
Share on other sites

i just started celexa this week, and yeah, super tired. i mean i don't have a whole lot of energy to begin with (no thyroid, dysthymic and all) but this is like a white-washed sort of feeling. i guess it will go away, and i'll take feeling blank to feeling stressed but yeah, this is no fun.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...